# SDR SWAA2021050568151

- Difficulty date: May 2, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 40,170 hours, 24,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR OUTSIDE EMERGENCY LIGHT INOP ; / RELAMPED IAW AMM 33-51-04
